Alert archive / South Dakota / Wind Advisories in 2011
Wind Advisory 18, NWS Aberdeen, SD
NWS Aberdeen, SD issued this wind advisory at Nov 4, 2011, 3:38 AM CDT for 22 counties in South Dakota; Big Stone County, Traverse County, Minnesota. It took effect at Nov 4, 2011, 11:00 AM CDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2011, 3:38 AM CDT (08:38 UTC)
- In effect from
- Nov 4, 2011, 11:00 AM CDT
- Expired
- Nov 4, 2011, 6:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Aberdeen, SD
All 24 counties
Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Clark County, SD, Codington County, SD, Day County, SD, Deuel County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD
The radar
The Aberdeen radar (KABR), 57 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 8.6 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3725 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
542 WWUS73 KABR 040838 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 338 AM CDT FRI NOV 4 2011 ...STRONG SOUTHERLY WINDS EXPECTED TODAY AND AGAIN ON SATURDAY... MNZ039-046-SDZ006>008-011-017>023-034>037-048-051-042100- /O.NEW.KABR.WI.Y.0018.111104T1700Z-111104T2300Z/ /O.NEW.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...FAULKTON...REDFIELD...CLARK... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...ONIDA...PIERRE... HIGHMORE...MILLER...PRESHO...FORT THOMPSON 338 AM CDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM CDT THIS EVENING. A WIND ADVISORY HAS ALSO BEEN ISSUED FROM 10 AM TO 7 PM CDT SATURDAY. * SOUTHERLY WINDS THIS MORNING WILL CONTINUE TO INCREASE THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH SOME TONIGHT ONLY TO INCREASE ONCE AGAIN ON SATURDAY. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE TODAY AND AGAIN ON SATURDAY. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ033-045-042100- /O.NEW.KABR.WI.Y.0018.111104T1700Z-111104T2300Z/ STANLEY-JONES- INCLUDING THE CITIES OF...FORT PIERRE...MURDO 338 AM CDT FRI NOV 4 2011 /238 AM MDT FRI NOV 4 2011/ ...WIND ADVISORY IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 6 PM CDT /5 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON CDT /11 AM MDT/ TODAY TO 6 PM CDT /5 PM MDT/ THIS EVENING. * STRONG SOUTHERLY WINDS THIS MORNING WILL CONTINUE TO INCREASE THROUGH THIS AFTERNOON. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ005-010-016-042100- /O.NEW.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ MCPHERSON-EDMUNDS-POTTER- INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG 338 AM CDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. * SOUTHERLY WINDS ARE EXPECTED TO DEVELOP BY SATURDAY MORNING. THE SOUTHERLY WINDS WILL CONTINUE TO INCREASE THROUGH THE AFTERNOON HOURS. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SD
2 follow-up statements
995 WWUS73 KABR 041546 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 1046 AM CDT FRI NOV 4 2011 ...STRONG SOUTHERLY WINDS EXPECTED TODAY AND AGAIN ON SATURDAY... SDZ005-010-016-050400- /O.EXB.KABR.WI.Y.0018.111104T1600Z-111104T2300Z/ /O.CON.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ MCPHERSON-EDMUNDS-POTTER- INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG 1046 AM CDT FRI NOV 4 2011 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. * SOUTHERLY WINDS ARE EXPECTED THROUGH SATURDAY MORNING. THE CORE OF STRONGEST WINDS WILL MOVE ACROSS THE REGION LATE THIS MORNING THROUGH THE AFTERNOON HOURS...AND AGAIN LATE SATURDAY MORNING AND INTO THE AFTERNOON. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ006>008-011-017>023-034>037-048-051-050400- /O.EXT.KABR.WI.Y.0018.111104T1600Z-111104T2300Z/ /O.CON.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...FAULKTON...REDFIELD...CLARK... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...ONIDA...PIERRE... HIGHMORE...MILLER...PRESHO...FORT THOMPSON 1046 AM CDT FRI NOV 4 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. * SOUTHERLY WINDS THIS MORNING WILL CONTINUE TO INCREASE THROUGH THIS AFTERNOON. THE WINDS WILL DIMINISH SOME TONIGHT ONLY TO INCREASE ONCE AGAIN ON SATURDAY. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE TODAY AND AGAIN ON SATURDAY. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ033-045-042300- /O.EXT.KABR.WI.Y.0018.111104T1600Z-111104T2300Z/ STANLEY-JONES- INCLUDING THE CITIES OF...FORT PIERRE...MURDO 1046 AM CDT FRI NOV 4 2011 /946 AM MDT FRI NOV 4 2011/ ...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM CDT /5 PM MDT/ THIS EVENING. * STRONG SOUTHERLY WINDS THIS MORNING WILL CONTINUE TO INCREASE THROUGH THIS AFTERNOON. * SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE. * THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CONNELLY
246 WWUS73 KABR 042258 NPWABR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ABERDEEN SD 558 PM CDT FRI NOV 4 2011 ...STRONG SOUTHERLY WINDS HAVE DIMINISHED FOR TODAY...BUT ARE EXPECTED TO INCREASE AGAIN ON SATURDAY... SDZ005-010-016-051100- /O.EXP.KABR.WI.Y.0018.000000T0000Z-111104T2300Z/ /O.CON.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ MCPHERSON-EDMUNDS-POTTER- INCLUDING THE CITIES OF...EUREKA...IPSWICH...GETTYSBURG 558 PM CDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. SOUTHERLY WINDS ARE BEGINNING TO DIMINISH ACROSS THE AREA...AND THE WIND ADVISORY FOR TODAY WILL EXPIRE AT 6PM. HOWEVER...WINDS ARE ONCE AGAIN EXPECTED TO INCREASE BY LATE MORNING SATURDAY. SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE BEGINNING SATURDAY MORNING. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ039-046-SDZ006>008-011-017>023-034>037-048-051-051100- /O.EXP.KABR.WI.Y.0018.000000T0000Z-111104T2300Z/ /O.CON.KABR.WI.Y.0019.111105T1500Z-111106T0000Z/ TRAVERSE-BIG STONE-BROWN-MARSHALL-ROBERTS-DAY-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-SULLY-HUGHES-HYDE-HAND-LYMAN-BUFFALO- INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...ABERDEEN... BRITTON...SISSETON...WEBSTER...FAULKTON...REDFIELD...CLARK... WATERTOWN...MILBANK...CASTLEWOOD...CLEAR LAKE...ONIDA...PIERRE... HIGHMORE...MILLER...PRESHO...FORT THOMPSON 558 PM CDT FRI NOV 4 2011 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY... ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. A WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT SATURDAY. SOUTHERLY WINDS ARE BEGINNING TO DIMINISH ACROSS THE AREA...AND THE WIND ADVISORY FOR TODAY WILL EXPIRE AT 6PM. HOWEVER...WINDS ARE ONCE AGAIN EXPECTED TO INCREASE BY LATE MORNING SATURDAY. SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS EXCEEDING 45 MPH ARE POSSIBLE BEGINNING SATURDAY MORNING. THE STRONG WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES DRIVING ON EAST-WEST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SDZ033-045-050000- /O.EXP.KABR.WI.Y.0018.000000T0000Z-111104T2300Z/ STANLEY-JONES- INCLUDING THE CITIES OF...FORT PIERRE...MURDO 558 PM CDT FRI NOV 4 2011 /458 PM MDT FRI NOV 4 2011/ ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT /5 PM MDT/ THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT /5 PM MDT/ THIS EVENING. STRONG SOUTHERLY WINDS ARE BEGINNING TO DIMINISH AND ARE EXPECTED TO BE BELOW ADVISORY LIMITS THE REST OF THE EVENING. $$ HINTZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Nov 4, 12:30 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Nov 4, 12:30 AM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
1230 AM CDT FRI NOV 4 2011
.UPDATE...
SEE UPDATED AVIATION DISCUSSION BELOW.
&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT
VERY DRY AIR ADVECTING INTO THE CWA THIS AFTERNOON WITH DEWPOINTS
IN THE SINGLE DIGITS AND TEENS. SOUTH WINDS RATHER BREEZY ACROSS
WESTERN AND CENTRAL SD AS WELL. WILL LET RED FLAG WARNING RIDE
UNTIL 00Z THIS EVENING AND HAVE ALSO ISSUED A FIRE WX WATCH FOR
FRIDAY AFTERNOON ACROSS THE EASTERN CWA. CONTINUED VERY DRY AND
WINDY TOMORROW. FURTHER DETAILS ON FIRE WX CONCERNS NOTED BELOW IN
FIRE WX DISCUSSION.
PRESSURE GRADIENT TIGHTENS TOMORROW PRODUCING SOUTH WINDS FROM 20
TO 35 MPH...GUSTING TO AROUND 45 MPH. IMPRESSIVE LOW LEVEL JET
DEVELOPS OVERNIGHT AND PERSISTS THROUGH THE DAY FRIDAY ACROSS THE
EASTERN CWA. 850MB WINDS IN EXCESS OF 50 KNOTS. COULD BE LOOKING
AT WIND ADVISORY CRITERIA TOMORROW BUT WESTWARD EXTENT IN QUESTION
SO HAVE DIVERTED TO MID SHIFT FOR FINAL CALL. LOOKS MARGINAL IN
SOME AREAS BUT MAYBE A DECENT CHANCE OF CRITERIA IN THE HIGHER
ELEVATIONS ACROSS THE EASTERN CWA WHERE THEY CAN TAP INTO STRONGER
WINDS ALOFT.
ATTENTION THEN TURNS TO THE SYSTEM WHICH ENTERS THE REGION ON
SATURDAY. MODELS CONTINUE TO SLOW DOWN THE SYSTEM...WHICH WAS
EXPECTED SEVERAL DAYS AGO AND CONTINUE TO SEE THIS TREND. NOT MUCH
IN THE WAY OF SIGNIFICANT CHANGES IN REGARDS TO THIS SYSTEM. STILL
ON A SIMILAR LOW TRACK ACROSS CENTRAL SD UP INTO EASTERN ND.
SATURDAY LOOKING DRY STILL FOR MUCH OF THE CWA BUT DID MAINTAIN
SMALL POPS OVER THE FAR WESTERN CWA. GIVEN MUCH OF THE CWA IS ON
THE WARM SIDE OF THIS SYSTEM...STILL LOOKING AT RAIN SHOWERS
SATURDAY NIGHT WITH PERHAPS A FEW AREAS OF LIGHT SNOW BY SUNDAY
MORNING ALONG AND WEST OF THE JAMES VALLEY WHERE COLDER AIR BEGINS
WORKING INTO THE SYSTEM. MODELS NOT REAL BULLISH AT ALL ON QPF SO
NOT EXPECTING MUCH IN THE WAY OF PRECIP. LOOKS LIKE MUCH OF CWA
GETS DRY SLOTTED IN THIS ONE.
.LONG TERM...SUNDAY THROUGH THURSDAY
WILL CONTINUE TO ADVERTISE A DRY FORECAST WITH TEMPERATURES CLOSE
TO SEASONAL AVERAGE. WILL SEE FIRST SYSTEM DEPART THE CWA EARLY
SUNDAY...WITH LIGHT QPF IN WRAP AROUND SHOWERS ALONG THE NORTHERN
TIER OF SOUTH DAKOTA. A DECENT GRADIENT SUPPORTS WESTERLY LOW
LEVEL FLOW IN COLD ADVECTION...SO HIGHS WILL BE EARLY IN THE DAY
SUNDAY. DRY CONDITIONS ANTICIPATED WITH SHORTWAVE RIDGING OVERHEAD
AS SECOND SYSTEM DEVELOPS ACROSS THE CENTRAL PLAINS AND MOVES
MAINLY SOUTH AND EAST OF THE CWA TUESDAY. DRY AIR AROUND THE
PERIPHERY OF THIS SYSTEM WILL LIMIT POP/QPF. MODELS BEGIN TO
DIVERGE ON PLACEMENT/INTENSITY OF THIS STORM SYSTEM WEDNESDAY
ONWARDS...RESULTING IN A SPLIT OVER DEGREE/INTENSITY OF COLD
ADVECTION...ALONG WITH THAT OF THE WARM ADVECTION THAT
FOLLOWS...SO HAVE LOWER CONFIDENCE IN TEMPERATURE FORECAST
WEDNESDAY/THURSDAY TIMEFRAME.
&&
.AVIATION...
06Z TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS
VFR MOSTLY CLEAR SKIES AND UNLIMITED VISIBILITIES ARE EXPECTED AT
ALL TERMINALS THROUGH TONIGHT AND FRIDAY. THE ISSUE DURING THE TAF
PERIOD WILL BE THE DEVELOPING STRONG WINDS ON FRIDAY ACROSS THE
REGION. SOUTH WINDS TONIGHT ARE EXPECTED TO MIX OUT LATE FRIDAY
MORNING TO AROUND 25 TO 30 KNOTS WITH GUSTS TO 35 TO 40 KNOTS
THROUGH THE AFTERNOON. ADDED IN SOME LLWS TO KPIR/KATY AS SFC
WINDS HAVE YET TO PICK UP AT THESE SITES THOUGH WINDS AROUND 2000
FT ARE AROUND 35 TO 45 KTS. MAY NEED TO ADD LLWS TO KABR BY 12Z AS
WELL IF THE SFC WINDS DO NOT INCREASE IN STEP.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON
FOR PRAIRIE COTEAU-RED RIVER VALLEY-UPPER JAMES RIVER.
MN...FIRE WEATHER WATCH FROM NOON CDT TODAY THROUGH THIS AFTERNOON
FOR BIG STONE-TRAVERSE.
&&
UPDATE...WISE
SHORT TERM...SD
LONG TERM...CHURCH
AVIATION...WISE
WEATHER.GOV/ABERDEENHazardous weather outlook, Nov 3, 3:39 PM CDT, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE ABERDEEN SD 339 PM CDT THU NOV 3 2011 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-042045- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 339 PM CDT THU NOV 3 2011 /239 PM MDT THU NOV 3 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT CRITICAL FIRE WEATHER CONDITIONS WILL PERSIST INTO THE EARLY EVENING HOURS ACROSS CENTRAL SOUTH DAKOTA WITH RH VALUES RANGING FROM 15 TO 25 PERCENT AND WIND GUSTS FROM 25 TO 30 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SOUTHERLY WINDS ON FRIDAY ACROSS EASTERN SOUTH DAKOTA INTO WEST CENTRAL MINNESOTA WITH SPEEDS FROM 25 TO 35 MPH AND GUSTS AROUND 45 MPH. CRITICAL FIRE WEATHER CONDITIONS EXPECTED ONCE AGAIN AS RH VALUES FALL TO 20 TO 30 PERCENT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. TMT
The office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:13 AM CDT | Red Flag Warning | ABR | 15 hr | |
| Nov 4, 3:38 AM CDT | Wind Advisory | ABR | Brown, Buffalo, Clark, Codington, Day, Deuel and 14 more | 39 hr |
Nearby
Wind Advisories in South Dakota, 2011Wind Advisories in Minnesota, 2011Every wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.